# SDR WVER2016013151203

- Difficulty date: January 21, 2017
- Submitted: February 1, 2017
- Operation: Air carrier
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N512MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10109
- Aircraft time: 34,805 hours, 24,706 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Part time: 34,805 hours, 24,706 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE VERTICAL STABILIZER AFT DRAG ANGLE IS CRACKED IN RADIUS.
